# SDR UPS00233767

- Difficulty date: September 18, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9621015
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, VENTRAL AIRSTAIR EMERGENCY LIGHT INOP.  REPLACED VENTRAL AIRSTAIR EMER LIGHT BATTERY PACK IAW 727 MM 33-50-61, OPS CHECKS NORMAL.  (P/N 96-2-1015)
